EconPapers    
Economics at your fingertips  
 

STATISTICAL METHODS FOR STOCHASTIC DIFFERENTIAL EQUATIONS. Edited by, Mathieu Kessler, Alexander Lindner and Michael Sørensen. Publishers CRC Press, Taylor & Francis Group. London, ISBN 978-1-4398-4940-8. 483 pages

Tusheng Zhang

Journal of Time Series Analysis, 2013, vol. 34, issue 3, 422-422

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1111/10.1111/(ISSN)1467-9892 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:34:y:2013:i:3:p:422-422

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

DOI: 10.1111/(ISSN)1467-9892

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:34:y:2013:i:3:p:422-422